MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECR1510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Fatigue (1849); Hearing Impairment (1881); Inflammation (1932); Pain (1994); Twitching (2172); Distress (2329); Discomfort (2330); Paresthesia (4421)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an individual underwent inguinal hernia surgery with implantation of a mesh, the individual reported abnormal persistent pain to the surgeon immediately post-operation, and in the days and weeks after surgery the pain gradually became lasting, described as tightness, local discomfort, and chronic persistent daily pain with more intense episodes depending on movement or activity.The individual also reported new symptoms not present before the procedure, including paresthesia in the hands and legs and fasciculations affecting different body areas including the face and limbs.Additional disorders were reported after the surgery, including a thymic cyst that was being explored, episodes of lacrimal gland inflammation predominantly on the left side, hearing disorders, and physical fatigue.The ongoing symptoms were reported to limit personal activities and reduce activity level, with psychological impact related to persistence and lack of understanding of symptoms, including a relationship break-up and psychoanalytic follow-up.The condition was reported as stabilized with persistent chronic pain.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25096183
Report Number9615742-2026-00506
Device Sequence Number17413080
Product Code FTL
UDI-Device Identifier10884521180284
UDI-Public(01)10884521180284(17)270131(10)SWB0837M(20)02
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTECR1510
Device Catalogue NumberTECR1510
Device Lot NumberSWB0837M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/06/2026
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown